# SDR EIA2007143

- Difficulty date: June 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 840 BL 46 SCREW IS DOUBLE DRILLED AND DEEP DRILL STARTS ON FLOORBEAMS.  REPAIRED RT STA 840 BL 46 FLOORBEAM PER ECRA 488-53-014-2.
